# SDR MASA2016090912369

- Difficulty date: September 9, 2016
- Submitted: September 10, 2016
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 47,083 hours, 42,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY FLOOD LIGHT AT ROW 11 WAS FOUND INOPERATIVE.
